# SDR WX0A2022080874194

- Difficulty date: August 6, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N327NV
- Make and model: Airbus A319-111
- Aircraft serial: 2556
- Aircraft time: 48,799 hours, 35,498 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

REF LP 1471030 MAINT REINSPECT REQUIRED FOR OUT STATION MAINTENANCE L1 DOOR LOWER EMERGENCY EXIT LLIGHT LENS BROKE OFF / PERFORMED MAINT REINSPECT OF OUTSTATION MAINTENANCE ON L1 DOOR LOWER EMERGENCY EXIT LIGHT LENS. REPLACED EMERGENCY EXIT LIGHT LENS IAW AMM 33-51-13. THIS SATIFIES PROCEDURES OF M313 05330002/1 AND M313 05330002/2"
